# SDR CA011102006

- Difficulty date: May 6, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna R182
- Aircraft time: 4,342 hours
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C218
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Condition: Broken
- Location: Intake Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE VIBRATION WHILE IN FLIGHT. AFTER INSPECTION, THE NR 2 ENGINE CYLINDER WAS FOUND WITHOUT COMPRESSION. THE ADMISSION VALVE WAS FOUND INOPERATIVE. A NEW CYLINDER WAS INSTALLED AND SUCCESSFUL ENGINE TESTS WERE CARRIED OUT. THE CYLINDER WAS SENT TO A REPAIR SHOP FOR INSPECTION AND REPAIR (INTAKE VALVE SPRING BROKEN).
